Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

White patches after using of corn removing ointment

I am African and i used a corn removing ointment on my feet but it has damaged the skin on my pinky toes leaving horrible looking big white patches . The skin on these patches hardens and no matter how many times I scrape the hardened skin, it keeps coming back. Also these white patches have been present and refused to go for many years. Please what can i do to get me normal skin colour back? Thanks
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  3341
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Health Care Magic

I have gone through your query.

The white patches on your pinky toe are nothing but corns. Corns are whitish and translucent .

You have recurrent corns.
Though you have used corn removing ointment ( Most preparations coontain salicylic acid and lactic acid or Trichloro Acetic acid), it may not be effective as long as the frictional force persists in that area.

Most common causes of corn on pinky toe is due to ill fitting or tight shoes. Due to the friction between the shoe and the skin the corns tend to recur. Unless the stressor is avoided the corns are not going to subside

So i would recommend you to please change your shoe size or avoid using them for a while.

If it does not disappear even then , you might have to get it removed surgically ( which is often not required). Dont worry about the surgery . It is a very small surgery and it doesnt hurt you much.

Wish you a healthy life

Take care

Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor